# SDR SWAA2022021462563

- Difficulty date: May 31, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 34,716 hours, 20,675 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SUPPORT AT-TEE BS780 HAS CORROSION / REMOVED AND REPLACED FLOOR PANEL SUPPORT-TEE PER SRM 51-40-02.
